MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® OPTION, HEAD, XL, ø 36/+7, TAPER 12/14; HIP PROSTHESIS

ZIMMER GMBH BIOLOX® OPTION, HEAD, XL, ø 36/+7, TAPER 12/14; HIP PROSTHESIS
Catalog Number 00877703604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision 2 months post-implantation due to dislocation.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 hi-wall e1 liner 36mm g, #item 010000937, #lot 7648581.Anchor stem straight 15-135, #item 0102001452, #lot 2637025.Therapy date: (b)(6) 2025.G2: foreign source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Follow up report (b)(4).Updated:b4, b5, d2,g1,g3,g6,h1,h2,h6.Corrected: b1.No product was returned or pictures provided; a product evaluation could not be performed.However, one image was provided showing the implant labels of the implants used during implantation.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported product was reviewed for compatibility with the concomitant products shown in the provided image with no issues noted.However, as the femoral component is unknown, a compatibility review of the whole system cannot be performed.Review of the complaint history identified no additional similar complaints for the reported item one year prior to the notification date and thereafter, but an additional similar complaint for the reported part and lot combination for an unlimited timeframe.Complaints are monitored per complaint trending process.Based on the available information, the reported event cannot be confirmed and a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
BIOLOX® OPTION, HEAD, XL, ø 36/+7, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21699606
Report Number0009613350-2025-00192
Device Sequence Number7868196
Product Code LZO
UDI-Device Identifier00889024276963
UDI-Public(01)00889024276963(17)251130(10)2837025
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2025
Device Catalogue Number00877703604
Device Lot Number2837025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown